# SDR SWAA2024062798852

- Difficulty date: May 31, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 26,266 hours, 12,981 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. GALLEY SVC. HANDLE CAM AND HUB HAS PLAY.<[01] SECURED CAM PLATE ATTACHING HARDWARE PER M/M REF 52-41-11;[02] 02 - INSPECTED PER [AMM 52-41-11-401-NG (GALLEY SERVICE DOOR HINGE ARM - REMOVAL/INSTALLATION - PERMANENT)]
